| Model Number |
GRAFTPRO, GRAFT PREP BOARD |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via sems-06059959 that an ar-2950d graft prep board had missing screws.It was stated that the screw was found and had no effect on the patient during surgery.This was discovered during an unspecified procedure, with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to mishandling the device.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.